Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

I have been vomiting in 7th week of pregnancy, is it because of the hcg 5000 injections ?

hi .....i read in one the answers that vomiting in pregnancy is due to high hcg level..........i m 7 weeks pregnant .........the day i had a urine test my doc advised me to have hcg 5000 injections every week for 4 weeks ........and from the day one i m having this vomiting n burning sensation ........this might be because of these injections that vomiting started so my worry is will it stop in few weeks or will continue through there anything that can be done......right now i m having ondem , rantac and emestat-od but still no relief.......plz help
Asked On : Sat, 13 Aug 2011
Answers:  4 Views:  227
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
vomitting is amother's bodily reaction to raised harmones of usually lasts till mother's body gets used to the raised level of harmones.(About 3 to3.5 mths.)
After that it usually decreases/subsides.
You have been given ing,HCG To support baby in the begining. so continue it.
The vomitting can be managed by-
-eating dry snacks(bickuites etc) before you get up from bed.
-avoid oily,spicy ,junk food
-Avoid overeating/fasting. take small &frequent feeds.
-take Tab doxinate 2 at bed time along with the medicines you are taking.
I hope you are satisfied.Wish you all the best.
Answered: Sat, 13 Aug 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
As long as she gets hCG she will get the vomiting. She can have dry, light food for now like light biscuits, bread toast, rusk, fruits and green leafy vegetables. Have sips of water and not whole boluses. Also if she is having weakness and not able to do her daily work she needs to be admitted for fluid resuscitation and preventing further complications and the hCG injections may need to be laid off. Consult with a Gynaecologist to see if she is dehydrated and needs resuscitation as well.
Answered: Sat, 13 Aug 2011
I find this answer helpful
General & Family Physician Dr. Padma Saikia's  Response
Hi Deepali,Welcome to HCM.

HCG is the pregnancy hormone that maintains the corpus luteum producing progesterone when conception occurs.HCG injections and pregnancy itself is the of the side effects and if vomiting is still persisting even after taking medication then you consult your doctor for further management.Avoid oily and fried food, Have fresh fruits and vegetables.

Wish you good health.
Answered: Sat, 13 Aug 2011
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
hi deepali,
thanks for the query
vomiting most common in early pregnancy.some women experience it more than others
you can take the medications. you can add antacid gel instead rantac
avoid tea and coffee. take more fruits,green veg
add fibres in diet.drink a lot of water.frequent small meals helpful.dont take heavy meals
it will subside after 13 weeks.
if still it persists contact your gynecologist
take care
Answered: Sat, 13 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor